# SDR HNAA2012060100810

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 52,477 hours, 58,841 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG UNSAFE LIGHT ILLUMINATED WITH WARNING HORN DURING LT TURN.  FOUND NLG DOWNLOCK RESISTANCE READING DOUBLE OF THE OTHER SENSORS.  CLEANED CONNECTORS 3261-P11, 3200-P7 AND 3200-PS.  READING RETURNED TO NORMAL.  TAXIED ACFT.  OPS CHECKED GOOD AT THIS TIME.
